# SDR UIEA01011

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U102111
- Condition: Misdrilled
- Location: Fuselage
- Part time: 85,610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NOSE WHEEL FRAME STATIONS, FOUND NINE HOLES ON FRAME WEB BS 300 L/S SHORT EDGE DISTANCE.  TRIMMED AWAY AFFECTED AREA.  MANUFACTURED FILLERS, REPAIR STRAPS AND DOUBLERS.  INSTALLED PER SRM 53-10-04.  (M)
